Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 589167, 9 pages
Research Article

Stochastic -Methods for a Class of Jump-Diffusion Stochastic Pantograph Equations with Random Magnitude

1School of Automation, Huazhong University of Science and Technology, Wuhan 430074, China
2School of Mathematics and Computer Science, Wuhan Polytechnic University, Wuhan 430023, China
3School of Statistics and Mathematics, Zhongnan University of Economics and Law, Wuhan 430073, China

Received 30 August 2013; Accepted 21 October 2013; Published 6 February 2014

Academic Editors: N. Ganikhodjaev and Y. Sun

Copyright © 2014 Hua Yang and Feng Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Salvatore Tudisca, Filippo Sgroi, Anna Maria Di Trapani, and Riccardo Testa, “Economic evaluation of aquaculture investments under conditions of risk and uncertainty in the Mediterranean Sea,” American Journal of Applied Sciences, vol. 11, no. 9, pp. 1727–1734, 2014. View at Publisher · View at Google Scholar